# SDR AALA20161102010

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 5,957 hours, 1,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR DAMPER CYLINDER ACCUMULATOR PRESSURE ZERO.  REMOVED AND REPLACED ACCUMULATOR DIAPHRAGM IAW AMM 52-10-00-510 AND SERVICED DAMPER CYLINDER IAW 52-10-00-614.  OPERATIONAL CHECK GOOD.
